# SDR P5CA0300931

- Difficulty date: August 27, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 64,880 hours, 18,120 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Valve
- Part number: 408851
- Part serial: 7250
- Condition: Malfunctioned
- Location: Nr 4 Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN FUEL TANK - REFILL VALVE WILL NOT SHUT OFF.   REMOVED AND REPLACED NR 4 MAIN FUEL TANK REFILL VALVE IAW AMM 28-21-13.
